# SDR CA100216003

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ON A FLIGHT, WAS REPORTED THAT ONE OF THE ENGINES HAD AN IFSD. THE CREW ELECTED TO DIVERT THE FLIGHT. FOR UNKNOWN REASONS, THE ACFT DID NOT REACH ITS INTENDED DESTINATION AND MADE AN EMERGENCY LANDING IN A RICE FIELD SOME 40KM FROM THE AIRPORT.  1 PASSENGER WAS INJURED. THE ACFT DAMAGE APPEARS TO BE LIMITED TO THE LANDING GEAR AND BOTTOM PART OF THE FUSELAGE.  MFG HAS OFFERED ASSISTANCE TO THE LOCAL AUTHORITIES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100216003)
